RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 7, Pages 117–128 (Mi fpm1008)  

This article is cited in 3 scientific papers (total in 3 papers)

Recursion operator for the intrinsic generalized sine-Gordon equation

M. Marvan, M. Pobořil

Silesian University in Opava

Abstract: We find the inverse and direct recursion operator for the intrinsic generalized sine-Gordon equation in any number $n>2$ of independent variables. Among the flows generated by the direct operator we identify a higher-dimensional analogue of the pmKdV equation.

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:4, 3151–3158

Bibliographic databases:

UDC: 514.752+517.957

Citation: M. Marvan, M. Pobořil, “Recursion operator for the intrinsic generalized sine-Gordon equation”, Fundam. Prikl. Mat., 12:7 (2006), 117–128; J. Math. Sci., 151:4 (2008), 3151–3158

Citation in format AMSBIB
\Bibitem{MarPob06}
\by M.~Marvan, M.~Pobo{\v r}il
\paper Recursion operator for the intrinsic generalized sine-Gordon equation
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 7
\pages 117--128
\mathnet{http://mi.mathnet.ru/fpm1008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314013}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 4
\pages 3151--3158
\crossref{https://doi.org/10.1007/s10958-008-9024-4}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49349083151}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1008
  • http://mi.mathnet.ru/eng/fpm/v12/i7/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marvan M., “On the spectral parameter problem”, Acta Appl. Math., 109:1 (2010), 239–255  crossref  mathscinet  zmath  isi  elib
    2. Igonin S., Marvan M., “on Construction of Symmetries and Recursion Operators From Zero-Curvature Representations and the Darboux-Egoroff System”, J. Geom. Phys., 85 (2014), 106–123  crossref  mathscinet  zmath  isi
    3. Morozov O.I., “a Recursion Operator For the Universal Hierarchy Equation Via Cartan'S Method of Equivalence”, Cent. Eur. J. Math., 12:2 (2014), 271–283  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:260
    Full text:95
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021